# SDR A6WA201303184836

- Difficulty date: February 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COLDWORKING PROCESS FOUND 1 OVERSIZED HOLE ON LEFT & 1 EACH OVERSIZED HOLE ON RIGHT MLG LOWER TRUNNION FLANGES.  REPAIRED OVERSIZED HOLES ON LEFT & RIGHT LOWER MLG TRUNNION FLANGES IAW BOMBARDIER REO 601R-57-21-1866 REV A.
